# SDR ASAA2020060132766

- Difficulty date: May 30, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 45,981 hours, 13,814 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 17YY1G
- Condition: Failed
- Location: Cockpit
- Part time: 32,237 hours, 10,096 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/P MODE CONTROL PANEL APPEARS TO BE STUCK IN TEST MODE.  ALL MODE SELECT SWITCHES & A/P ENGAGE SWITCHES ILLUMINATED.  UNABLE TO EXTINGUISH.  REPLACED MODE CONTROL PANEL IAW AMM 22-11-34.  DFCS BITE GROUPS 32 & 49 NORMAL.
